# SDR SWAA2025030401266

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8919K
- Make and model: Boeing 737-8
- Aircraft serial: 68207
- Aircraft time: 3,455 hours, 1,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED FWD LH EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. NO FIX. REMOVED AND REPLACED FWD LH EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06. OPS CHECKS GOOD.
